# SDR YENA2023032400276

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 15,973 hours, 5,210 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#787, JFK-SXM. 'HEAVY ODOR IN CABIN NASSEANTING; ACCOMPLISHED INFO NOTICE 2017-T01 5J SECTION "A " SUSPECT LEVEL A-1 TEMPORARY/ TRANSIENT ODORS WITH NO PREVIOUS REPORTS IN THE PROCEEDING 30 DAYS REF TSM 05-50-810-831-A. COMPLIED WITH INFO AND NOTICED 2017-T015 DECON LEVEL A1 WAS ACCOMPLISHED PER TSM 05-50-810 AIRCRAFT IS OK FOR SERVICE.'
